MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. EXTENSION SET; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. EXTENSION SET; SET, ADMINISTRATION, INTRA
Catalog Number 470073
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event 2: this report has been identified as b.Braun medical internal report number (b)(4).The sample has not yet been received and the investigation is ongoing at this time.A follow-up report will be submitted when the results of the investigation become available.This report represents one (1) of the two (2) reported incidents.The other incident was reported via 9614279-2018-00211 (event 1).
 
Event or Problem Description
Event 2: as reported by the user facility: while the set was infusing taxol, leakage was observed by the clinician.Chemotherapy was cleaned up per facility protocol.No injury reported.
 
Additional Manufacturer Narrative
Event 2: this report has been identified as b.Braun medical internal report number (b)(4).No samples were returned for evaluation in connection with this incident.One (1) picture was returned for evaluation.The retuned picture was of the blister lid which confirmed the reported lot number.However, the picture did not substantiate the reported defect of leakage.Multiple unsuccessful attempts were made to obtain a sample.Without the actual device, a thorough investigation could not be performed.Review of the discrepancy management system (dsms) database performed for the reported lot number revealed no abnormalities or non-conformances noted during in process or final product inspection.We will maintain this report for future reference and continue to monitor other reports for similar occurrences.If a sample and/or any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
MDR Report Key8150984
Report Number9614279-2018-00212
Device Sequence Number295214
Product Code FPA
UDI-Device Identifier04046964298219
UDI-Public04046964298219
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K942988
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Catalogue Number470073
Device Lot Number0061636605
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/04/2018
Supplement Date Received by Manufacturer12/04/2018
Initial Report FDA Received Date12/11/2018
Supplement Report FDA Received Date02/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1